Takip et
Mehmet Gülbahar
Mehmet Gülbahar
harran.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Chen-like inequalities on lightlike hypersurfaces of a Lorentzian manifold
M Gülbahar, E Kilic, S Keleṣ
Journal of Inequalities and Applications 2013 (1), 1-18, 2013
312013
Some inequalities on screen homothetic lightlike hypersurfaces of a Lorentzian manifold
M Gülbahar, E Kılıç, S Keleş
Taiwanese Journal of Mathematics 17 (6), 2083-2100, 2013
222013
Solutions of the fractional combined KdV–mKdV equation with collocation method using radial basis function and their geometrical obstructions
D Kaya, S Gülbahar, A Yokuş, M Gülbahar
Advances in Difference Equations 2018 (1), 1-16, 2018
202018
Special proper pointwise slant surfaces of a locally product Riemannian manifold
M Gülbahar, E Kilic, SS ÇELİK
Turkish Journal of Mathematics 39 (6), 884-899, 2015
102015
Sharp inequalities involving the Ricci curvature for Riemannian submersions
M Gülbahar, EŞ Meriç, E Kiliç
Kragujevac Journal of Mathematics 41 (2), 279-293, 2017
92017
Chen–Ricci inequalities for submanifolds of Riemannian and Kaehlerian product manifolds
E Kılıç, MM Tripathi, M Gülbahar
Annales Polonici Mathematici 116, 37-56, 2016
72016
Some basic inequalities for submanifolds of nearly quasi-constant curvature manifolds
M Gülbahar, E Kılıç, S Keleş, MM Tripathi
Differential Geometry and Dinamical Systems, 2014
62014
Some inequalities for Riemannian submersions
SE Meriç, M Gülbahar, E Kılıç
An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat.(NS) 63 (3), 471-482, 2017
42017
Inequalities for scalar curvature of pseudo-Riemannian submanifolds
MM Tripathi, M Gülbahar, E Kılıç, S Keleş
Journal of Geometry and Physics 112, 74-84, 2017
42017
On the sectional curvature of lightlike submanifolds
E Kılıç, M Gülbahar
Journal of Inequalities and Applications 2016 (1), 1-16, 2016
42016
A useful orthonormal basis on bi-slant submanifolds of almost Hermitian manifolds
M Gulbahar, E Kilic, S Keles
Tamkang Journal of Mathematics 47 (2), 143-161, 2016
32016
Some optimal inequalities for screen conformal half-lightlike submanifolds
M GÜLBAHAR, E Kilic
Acta Mathematica Academiae Paedagogicae Nyíregyháziensis 33 (2), 315-329, 2017
22017
Qualar curvatures of pseudo Riemannian manifolds and pseudo Riemannian submanifolds.
M Gulbahar
AIMS Mathematics 6 (2), 1366-1377, 2021
12021
Bi-slant submanifolds of an S manifold
A Akgün, M Gülbahar
Arab Journal of Mathematical Sciences, 2021
2021
On the Riemannian Curvature Invariants of Totally eta-Umbilical Real Hypersurfaces of a Complex Space Form
Ö Deniz, M Gülbahar
Fundamentals of Contemporary Mathematical Sciences 2 (1), 30-41, 2021
2021
Bochner-Chen Ideal Submanifolds
E Kilic, M Gulbahar
Thai Journal of Mathematics 18 (4), 1753-1767, 2020
2020
Concurrent Vector Fields on Lightlike Hypersurfaces
E Kılıç, M Gülbahar, E Kavuk
Mathematics 9 (1), 59, 2020
2020
Some characterizations on totally η− umbilical real hypersurfaces of a complex space form
O DENIZ, M GULBAHAR
Publishing Director Cemil Tunç Publishing Editor Zeynep Kayar Cover Design, 59, 2020
2020
Concurrent Vector Fields on Lightlike Hypersurfaces. Mathematics 2021, 9, 59
E Kılıç, M Gülbahar, E Kavuk
s Note: MDPI stays neu-tral with regard to jurisdictional claims in …, 2020
2020
Optimal Inequalities for Submanifolds of an Indefinite Space Form
R Güneş, M Gülbahar, S Keleş, E Kılıç
Applications and Applied Mathematics: An International Journal (AAM) 14 (5), 2, 2019
2019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20